View Full Version : Effect of chemo on bladder
07-31-2007, 01:22 PM
I have had IC for 10 years and done well but am currently in a flare - burning is main symptom (since April). Now it looks like I am having a breast cancer recurrence which is of course terrifying in itself, but in addition I and am very worried about how the chemo will affect my bladder. Does anyone have experience with this? If so, please let me know which chemo you had, how your bladder reacted and any sugestions about how I can prevent my bladder deteriorating further. Thanks, Viv
07-31-2007, 09:50 PM
Sorry I can't give you good news, but the chemo is what gave me IC. It was horrible. However, you do what you must to fight this cancer. Hopefully, this will not be your reaction.
08-01-2007, 06:23 AM
I dont know much about Chemo and how it affects the bladder but I wanted to let you know that I feel for you. I am sending hugs and healing thoughts to you right now. I hope that maybe it isnt a recurrence of the cancer.
With love and warm wishes,
08-01-2007, 06:43 AM
I just want to send you hugs.
My grandmother was a breast cancer survivor, so when I hear that someone has to go thru what you are going thru, I just want to give them a big hug to make them feel better.:grouphug:
08-01-2007, 04:41 PM
I had Taxol and Carboplatin this past Nov 2006 for 3 treatments, and my bladder really burned from this stuff. Vicodin helped then. I still burn now, but I remember being in tears then. But, I am glad I got the chemo to get rid of the cancer.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.